# SDR AU001065

- Difficulty date: October 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: BACC63CD28A22P
- Condition: Damaged
- Location: Ac Generation
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 GENERATOR HARNESS CONNECTOR D5124J AND WIRES W142-001-6,W142-002-6 AND W142-003-6 LOCATED AT WING DISCONNECT BURNT ANDDAMAGED DUE TO ARCING. SUSPECT CAUSED BY LOOSE CONTACTS DUE TOFAULTY MANUFACTURE AND POOR RELIABILITY OF CONNECTORS.
